N., Phani Kumar and K., Sivareddy and M.A.S., Srinivas (2020) Mathematical study of SEIR model with functional rates of incidence and treatment. Malaya Journal of Matematik, 8 (4). pp. 1953-1960. ISSN 2321−5666
![[thumbnail of Dr. N. Phani Kumar-8.pdf]](https://ir.vignanits.ac.in/style/images/fileicons/text.png)
Dr. N. Phani Kumar-8.pdf
Download (2MB)
Abstract
In this paper, with nonlinear inhibitory effect and saturated treatment rate, an SEIR epidemic model is proposed.
The basic reproduction number R0, is calculated when determining the threshold value for the disease and the
dynamics of the model. The criteria for the existence of all the points of equilibrium are established and we also
found that the conditions depend on them. The stability of equilibrium is discussed in terms of local and global.
All attempted were made to present the numerical simulations for the model we suggested. The theoretical
findings are clearly predicted to be supported and evaluated.
Item Type: | Article |
---|---|
Subjects: | K Basic Science and Humanities > K1 Mathematics |
Departments: | Basic Science and Humanities |
Depositing User: | Dr Phani Kumar Nali |
Date Deposited: | 12 Mar 2024 05:02 |
Last Modified: | 26 Mar 2024 09:02 |
URI: | https://ir.vignanits.ac.in/id/eprint/274 |